MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 955542
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that approximately one hour into continuous veno-venous hemodialysis using a prismaflex control unit and a prismaflex m100 set, a 'main power lost alarm' was generated, followed by a ´malfunction: voltage out of range' alarm.It was reported that the prismaflex was plugged in securely to the red outlet.The treatment was ended without the extracorporeal (ec) blood being manually returned to the patient as clots were observed in the tubing.The amount of blood loss was not reported.It was reported the a blood transfusion was administered to patient.Further inspection observed that the plug connecting the power cord to the prismaflex machine inside the black plastic connector was not all the way plugged in to the back of the machine.This was corrected and treatment was re-started without further incidents.No additional information is available.
 
Additional Manufacturer Narrative
H10: a service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10574908
Report Number9616026-2020-00027
Device Sequence Number3735129
Product Code KDI
UDI-Device Identifier07332414124236
UDI-Public(01)07332414124236(21)
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
Report Date (Section F) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number955542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/28/2020
Event Location Hospital
Date Report to Manufacturer09/23/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX M100; PRISMAFLEX M100.
Date Report Sent to FDA09/23/2020